MAUDE Adverse Event Report: BIOMERIEUX ITALIA S P A. MINIVIDAS®; MINIVIDAS® BLUE 110 / 220 V

BIOMERIEUX ITALIA S P A. MINIVIDAS®; MINIVIDAS® BLUE 110 / 220 V
Model Number 99737
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Following these results mentioned above, the section was disabled until a field service engineer (fse) was dispatched on customer site.The fse made the repair.The pump channel were verified and the pressure in a6 was low.The fse cleaned the channels in section a and perform a qcv.An fse was dispatched in order to repair and qualify the instrument on 14-sep-2023.Customer didn't use section a from (b)(6) 2023 until the fse intervention (14-sep-2023).Problem confirmation.An fse was dispatched in order to repair and qualify the instrument; the fse investigated the issue at the customer site.A qcv failure is not an abnormal behavior.It means that the qcv played its role as a functional control.This control is meant to detect residual risks, that are rare and sudden.Those risks are already present and accepted into the system risk analysis.Detailed results of the investigation.The fse performed several actions: section visual inspection.Pump seals visual inspection.Visual inspection (on the tray, on the door, on the shield insulate plate, on the frame bottom).After the visual inspection the fse comment: "a6 completely clogged and position a1 partially clogged." performed a vidas pump tester: position a6 under 140 all other positions are above 140 it's not necessary to perform a retrospective analysis on position a1, because the qcv is conform in this position and the value of vidas pump is conform.Perform pump cleaner on the section where vpt values are under 140 : section a perform pump a second pump tester.Check door plunger ball.Check stricker plate.Check spring integrity (reminder : replace every 2 years).Check free and smooth vertical movement of spr blocks.Clean then lubricate the screws holding the spr block optional.Check spr block alignment.Check tower height.Check tray depth.Check pump block (movement, pump sensor).Check retainer plate integrity.Check pump seal.Check leak presence.System qualification.Qcv failure root cause was a clog in position a6.Action to solve it : pump cleaning.System is operating per manufacturing specifications.
 
Event or Problem Description
On (b)(6) 2023, a customer in united-states notified biomérieux of qcv failure of mini vidas blue 110 / 220 v (ref: (b)(4), serial number: (b)(6)) when testing with vidas® b·r·a·h·m·s pct¿ (ref: (b)(4), lot unknown) on patient samples.The customer ran qcv twice and failed on a6 both times.He obtained the following results: expected result: tv1 > 5.6.-1st run: tv1 = 1.21.-2st run: tv1 = 1.03.Last known good qcv 29aug2023.Lot # of test kit qcv 1009875550.Expiration date 07feb2024.On (b)(6) 2023, the customer also performed a retrospective analysis and he retested patient samples using vidas® b·r·a·h·m·s pct¿ (lot unknown).The customer reported that these six patient samples were the only ones ran during the time frame of their issue with section a.Samples were rerun in another section and correct results were obtained as follow: patient a: (b)(6) 2023 (initial result) : <0.05.(b)(6) 2023 (retested on another section): <0.05.(no impact on result).Patient b: (b)(6) 2023 (initial result) : 9.94.(b)(6) 2023 (retested on another section): 0.20.Patient c: (b)(6) 2023 (initial result) : 0.32.(b)(6) 2023 (retested on another section): <0.05.Patient d: (b)(6) 2023 (initial result) : 3.00.(b)(6) 2023 (retested on another section): <0.05.Patient e: (b)(6) 2023 (initial result): 1.05.(b)(6) 2023: unable to repeat testing due to no sample left.Patient f: (b)(6) 2023 (initial result): 3.86.(b)(6) 2023 (retested on another section): <0.05.The initial overestimated results were reported to the physician and five (5) of them (patients b, c, d, e and f) had to be corrected.Note: though patient e sample was unable to be retested, customer reported to biomerieux that this was an overestimated result that had to be corrected.The correct results (tested on (b)(6) 2023) were reported to the physician.The customer claimed about delayed results due to incorrect results being sent out at first.It was over 24 hours.There is no indication or report from the laboratory that the issue led to any adverse event related to patient's state of health.

Brand Name
MINIVIDAS®
Common Device Name
MINIVIDAS® BLUE 110 / 220 V
Manufacturer (Section D)
BIOMERIEUX ITALIA S P A.
via di campigliano 58 / loc. p
firenze 50012
IT  50012
Manufacturer (Section G)
BIOMERIEUX ITALIA S.P.A.
via di campigliano 58 / loc. p
firenze 50012
IT   50012
Manufacturer Contact
ines el oueryemmi
5 rue des acqueducs
craponne 69290
FR   69290
MDR Report Key17914072
Report Number9615037-2023-00011
Device Sequence Number6627275
Product Code JJE
UDI-Device Identifier03573026140441
UDI-Public03573026140441
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K923579
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number99737
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/12/2023
Initial Report FDA Received Date10/11/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown